Vol. 3, No. 1, 2006

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Adjacency preserving mappings on point-line geometries

Wen-ling Huang

Vol. 3 (2006), No. 1, 25–32
Abstract

In certain point-line geometries G = (P,), G = (P,), which include dense near polygons and the geometry of Hermitian matrices, any adjacency preserving mapping φ : PP satisfying

p,q P : d(p,q) = d(pφ,qφ) = diam(G),

is an isomorphism between G and φ(G).

Mathematical Subject Classification 2000
Primary: 15A57, 51A50
Milestones
Received: 18 September 2005
Accepted: 22 November 2005
Authors
Wen-ling Huang